Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the cohomology of split extensions


Authors: D. J. Benson and M. Feshbach
Journal: Proc. Amer. Math. Soc. 121 (1994), 687-690
MSC: Primary 20J06
DOI: https://doi.org/10.1090/S0002-9939-1994-1186129-9
MathSciNet review: 1186129
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct, for each value of n, a split extension of finite 2-groups, with complement isomorphic to Z/2 , for which the differential $ {d_n}$ is nonzero in the Lyndon-Hochschild-Serre spectral sequence.


References [Enhancements On Off] (What's this?)

  • [1] G. Avrunin and J. F. Carlson, Nilpotency degree of cohomology rings in characteristic two, Proc. Amer. Math. Soc. 118 (1993), 339-343. MR 1129871 (93g:20098)
  • [2] D. J. Benson, Representations and cohomology, II. Cohomology of groups and modules, Cambridge Stud. Adv. Math., vol. 31, Cambridge Univ. Press, Cambridge and New York, 1991. MR 1156302 (93g:20099)
  • [3] M. Feshbach, The image of $ {H^ \ast }(BG;{\mathbf{Z}})$ in $ {H^\ast}(BT;{\mathbf{Z}})$ for G a compact Lie group with maximal torus T, Topology 20 (1981), 93-95. MR 592571 (82g:55019)
  • [4] D. Quillen, The spectrum of an equivariant cohomology ring. I, II, Ann. of Math. (2) 94 (1971), 549-602. MR 0298694 (45:7743)
  • [5] O. Zariski and P. Sammuel, Commutative algebra, Vol. II, Graduate Texts in Math., vol. 29, Springer-Verlag, Berlin and New York, 1975. MR 0389876 (52:10706)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20J06

Retrieve articles in all journals with MSC: 20J06


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1186129-9
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society